Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 77, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 8, 2015, 2:12 PM CDT for Adams County, Illinois; Lewis County, Missouri. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 2:12 PM CDT (19:12 UTC)
- Expired
- Jun 8, 2015, 3:15 PM CDT
- In force
- 63 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, IL, Lewis County, MO
The radar
The Quad Cities radar (KDVN), 174 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 2:50 PM CDT | HAIL 1 | Ursa, IL | |
| Jun 8, 2:55 PM CDT | HAIL 0.5 | Ursa, IL | HAIL SIZE THREE EIGHTHS OF AN INCH |
| Jun 8, 2:55 PM CDT | HAIL 1 | 2 S Ursa, IL | RELAYED BY WGEM |
| Jun 8, 3:06 PM CDT | HAIL 1.5 | 5 Nne Quincy, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -82 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
195
WUUS53 KLSX 081912
SVRLSX
ILC001-MOC111-082015-
/O.NEW.KLSX.SV.W.0077.150608T1912Z-150608T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
EASTERN LEWIS COUNTY IN NORTHEAST MISSOURI...
* UNTIL 315 PM CDT
* AT 208 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WAYLAND...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CANTON...LA GRANGE...MENDON...CAMP POINT...MEYER...LIMA...URSA...
LORAINE...FOWLER...PALOMA...COATSBURG AND COLUMBUS.
THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4025 9149 4020 9150 4020 9129 4020 9125
4000 9091 3995 9146 4025 9165 4025 9150
TIME...MOT...LOC 1912Z 315DEG 27KT 4031 9159
HAIL...1.00IN
WIND...60MPH
$$
CVKING4 follow-up statements
897
WWUS53 KLSX 081931
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
231 PM CDT MON JUN 8 2015
ILC001-MOC111-082015-
/O.CON.KLSX.SV.W.0077.000000T0000Z-150608T2015Z/
ADAMS IL-LEWIS MO-
231 PM CDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LEWIS
AND NORTHERN ADAMS COUNTIES UNTIL 315 PM CDT...
AT 228 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF CANTON...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LA GRANGE...MENDON...CAMP POINT...LIMA...URSA...LORAINE...FOWLER...
PALOMA...COATSBURG AND COLUMBUS.
THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4025 9149 4020 9150 4020 9129 4020 9125
4000 9091 3995 9146 4025 9165 4025 9150
TIME...MOT...LOC 1931Z 321DEG 27KT 4018 9145
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CVKING157
WWUS53 KLSX 081943
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT MON JUN 8 2015
ILC001-MOC111-082015-
/O.CON.KLSX.SV.W.0077.000000T0000Z-150608T2015Z/
ADAMS IL-LEWIS MO-
243 PM CDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LEWIS AND NORTHERN ADAMS COUNTIES UNTIL 315 PM CDT...
AT 242 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MENDON...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MENDON...CAMP POINT...URSA...LORAINE...FOWLER...PALOMA...COATSBURG
AND COLUMBUS.
THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4020 9160 4020 9150 4020 9125 4000 9091
3995 9146
TIME...MOT...LOC 1944Z 321DEG 27KT 4010 9137
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CVKING116
WWUS53 KLSX 081954
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
254 PM CDT MON JUN 8 2015
ILC001-MOC111-082015-
/O.CON.KLSX.SV.W.0077.000000T0000Z-150608T2015Z/
ADAMS IL-LEWIS MO-
254 PM CDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LEWIS AND NORTHERN ADAMS COUNTIES UNTIL 315 PM CDT...
AT 252 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA GRANGE...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MENDON...URSA...FOWLER...PALOMA...COATSBURG AND COLUMBUS.
THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4013 9155 4017 9120 3999 9103 3995 9146
TIME...MOT...LOC 1954Z 329DEG 28KT 4006 9143
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CVKING279
WWUS53 KLSX 081958
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT MON JUN 8 2015
ILC001-MOC111-082015-
/O.CON.KLSX.SV.W.0077.000000T0000Z-150608T2015Z/
ADAMS IL-LEWIS MO-
258 PM CDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LEWIS AND NORTHERN ADAMS COUNTIES UNTIL 315 PM CDT...
AT 255 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA GRANGE...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORT QUARTER SIZE HAIL IN URSA.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOWLER...PALOMA...COATSBURG AND COLUMBUS.
THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4013 9155 4017 9120 3999 9103 3995 9146
TIME...MOT...LOC 1959Z 329DEG 28KT 4003 9140
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:21 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 8, 12:21 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1221 PM CDT Mon Jun 8 2015 .SHORT TERM: (Through Late This Afternoon) Issued at 422 AM CDT Mon Jun 8 2015 Thunderstorms continue to move through mainly east central and southeast MO and southwest IL along and ahead of a weakening cold front moving southeastward through our area. These storms were very efficient at producing high rainfall rates. The front will continue moving southeastward today as an upper level trough moves eastward through the Great Lakes region. The models continue to depict strong upper level divergence this morning across portions of central and southeast MO and southwest IL in the right entrance region of an upper level jet streak moving northeastward through the Great Lakes region just ahead of the upper level trough. Most of the precipitation this morning should occur across southeast MO and southwest IL, generally south and east of STL. The potential for more showers/storms will continue across parts of southeast MO and southwest IL this afternoon, with some of the models indicating the possibility of a band of post frontal showers and storms moving southeastward through west central and southwest IL this afternoon into the evening hours in an area of enhanced instability ahead of a northwest flow shortwave. GKS .LONG TERM: (Tonight through Sunday) Issued at 422 AM CDT Mon Jun 8 2015 May continue to have a few lingering showers/storms across parts of IL and southeast MO this evening until the upper level trough shifts east of our region and the atmosphere stabilizes. Slightly cooler, more normal minimum temperatures for tonight. Tranquil and dry weather on tap for Tuesday and Tuesday night. Warmer and more humid conditions Wednesday as the upper level ridge over the southern Plains tries to build back northeastward into our area and the 850 mb temperatures rise. A front will try to sag southward into northeast MO and west central IL Wednesday afternoon and night. While there will be little if any upper level forcing for convective initiation along this front, plus possibly enough CIN to cap the atmosphere Wednesday afternoon, there may eventually be scattered convection along it Wednesday night as low to mid level warm air advection increases ahead of a shortwave moving through the northern Plains as indicated by the GFS and NAM models. The ECMWF model keeps the front north of our area and hence keeps it dry across our forecast region through Wednesday night. Thursday looks warm again as the front lifts back northward with strong s-swly low level flow in the warm sector and the convection mainly north and west of our area. More active weather for Friday into the weekend as an upper level trough moving through the Great Lakes region sends a cold front southeastward into our forecast area on Friday. This front will stall out over our area Friday night, and then begin to move back northward as a warm front on Saturday as an upper level ridge tries to build into our area from the southeastern US. GKS && .AVIATION: (For the 18z TAFs through 18z Tuesday Afternoon) Issued at 1220 PM CDT Mon Jun 8 2015 VFR conditions are expected with the only exception is if a shower affects KUIN this afternoon with secondary cold front. Northwest to west wind is expected. Specifics for KSTL: VFR conditions expected. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 8, 11:47 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1147 AM CDT MON JUN 8 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1147 AM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS WILL REDEVELOP ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...THEN FOR MUCH OF THE AREA THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. CVKING
In the hours before
Local storm report, Jun 8, 10:51 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM FLOOD 4 S BROWNSTOWN 38.94N 88.95W
06/08/2015 FAYETTE IL MESONET
HICKORY CREEK GAGE CRESTED AT 17.08...MAJOR FLOOD STAGE
IS 17 FT.
&&
CVKINGLocal storm report, Jun 8, 10:53 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM FLOOD 1 E MULBERRY GROVE 38.92N 89.25W
06/08/2015 FAYETTE IL MESONET
HURRICANE CREEK AT MULBERRY GROVE CRESTED AT 15.6 FT.
FLOOD STAGE IS 13 FT.
&&
CVKINGLocal storm report, Jun 8, 10:55 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM FLOOD COFFEEN 39.09N 89.39W
06/08/2015 MONTGOMERY IL MESONET
EAST FORK SHOAL CREEK AT COFFEEN CRESTED AT 12.5 FT.
FLOOD STAGE IS 12 FT.
&&
CVKINGLocal storm report, Jun 8, 11:03 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM FLOOD HALLSVILLE 39.12N 92.22W
06/08/2015 BOONE MO EMERGENCY MNGR
MOUNT ZION CHURCH RD. BETWEEN HAGUE RD. AND HECHT RD.
CLOSED DUE TO FLOODING.
&&
CVKINGLocal storm report, Jun 8, 11:32 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1132 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM HEAVY RAIN ST. JACOB 38.72N 89.77W
06/08/2015 M2.80 INCH MADISON IL TRAINED SPOTTER
&&
GOSSELINSpecial weather statement, Jun 8, 2:01 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 201 PM CDT MON JUN 8 2015 ILZ095-MOZ019-082000- ADAMS IL-LEWIS MO- 201 PM CDT MON JUN 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS AND NORTHERN ADAMS COUNTIES UNTIL 300 PM CDT... AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF WAYLAND TO 8 MILES NORTHEAST OF HAMILTON...AND MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CANTON... QUINCY... LA GRANGE... MENDON... GOLDEN... CAMP POINT... CLAYTON... THIS STORM WILL AFFECT WAKONDA STATE PARK. THIS STORM WILL IMPACT... INTERSTATE 172 FROM EXIT 15 TO EXIT 19. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:19 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 41 min |
| Jun 7, 7:59 PM CDT | Areal Flood Advisory | LSX | Adams, Brown | 6 hr |
| Jun 7, 9:09 PM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 6 hr |
| Jun 7, 9:34 PM CDT | River Flood Warning | LSX | Madison | 49 days |
| Jun 8, 12:21 AM CDT | Flash Flood Warning | LSX | Fayette, Montgomery | 8 hr |
| Jun 8, 1:29 AM CDT | Flash Flood Warning | LSX | Bond, Fayette, Marion | 6 hr |
| Jun 8, 5:03 AM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Washington | 4 hr |
| Jun 8, 7:16 AM CDT | River Flood Warning | LSX | Fayette | 4 days |
| Jun 8, 7:31 AM CDT | Areal Flood Warning | LSX | Fayette, Montgomery | 6 hr |
| Jun 8, 7:55 AM CDT | Areal Flood Warning | LSX | Bond, Marion | 6 hr |
| Jun 8, 8:17 AM CDT | Areal Flood Warning | LSX | Fayette | 5 hr |
| Jun 8, 1:08 PM CDT | Areal Flood Warning | LSX | Fayette, Montgomery | 10 hr |
| Jun 8, 1:10 PM CDT | Areal Flood Warning | LSX | Bond, Fayette, Marion | 10 hr |
| Jun 8, 2:52 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 38 min |
| Jun 8, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 46 min |
| Jun 8, 4:42 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Jun 7, 7:01 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 29 min |
| Jun 7, 9:14 PM CDT | Areal Flood Advisory | LSX | Monroe, Shelby | 6 hr |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 48 min |
| Jun 7, 10:38 PM CDT | Flash Flood Warning | LSX | Monroe, Shelby | 8 hr |
| Jun 8, 12:38 AM CDT | Flash Flood Warning | LSX | Audrain, Boone | 8 hr |
| Jun 8, 3:38 AM CDT | River Flood Warning | LSX | Monroe | 54 hr |
| Jun 8, 6:29 AM CDT | Areal Flood Warning | LSX | Monroe, Shelby | 5 hr |
| Jun 8, 6:40 AM CDT | River Flood Warning | LSX | Marion | 34 hr |
| Jun 8, 8:27 AM CDT | Areal Flood Warning | LSX | Audrain, Boone | 5 hr |
| Jun 8, 9:09 AM CDT | River Flood Warning | LSX | Lincoln | 48 hr |
| Jun 8, 10:41 AM CDT | Areal Flood Warning | LSX | Shelby | 22 hr |
| Jun 8, 5:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 51 min |
| Jun 8, 6:08 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 25 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.